# SDR C2XA01BT132

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 9,501 hours, 7,056 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271011
- Part serial: 48
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EWR---CO4292, CREW REPORTED LANDING GEAR DID NOT RETRACT ON TAKEOFF.  INDICATIONS SHOWED GEAR DOWN.  CYCLED HANDLE, LANDING GEAR CAME UP AND INDICATED UP.  NOSE GEAR DOORS STAYED OPEN.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 MM 32-32-02.  OPERATIONALLY CHECKED GOOD.
